# SDR UIEA2019070304667

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,489 hours, 16,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ COOLING FAN 2 STATUS MSG ( AFT EQ EXH FAN 2 DEFERRED PER MEL 21-58-05. THIS BECOMES DMI 114127, CAT 'C', DUE 12JUL19.    LP 1080455 - M6: C/W FIM TASK 21-26 FAULT TREE 809. FIM TEST PAST, NO DEFECTS NOTED. THIS CLEARS DMI #114127. MCC NOTIFIED. ALL PLACARDS REMOVED.  TI: ZH @ 15:03Z )
